# SDR 06FDEA03433

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, FLOORBEAM UPPER SURFACE CORRODED, BS 1070, RBL 25-45, WL 208.   REMOVED CORROSION ON FLOORBEAM UPR SURFACE BS 1070 RBL 25-45 WL 208 AND REPAIRED IAW SRM 53-10-8.
